MathSciNet Relay Station
MathSciNet bibliographic data
MR210659 (35 #1545) 10.12
Mordell, L. J. The diophantine equation $x\sp{4}+my\sp{4}=z\sp{2}.$ Quart. J. Math. Oxford Ser. (2) 18 1967 1–6.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement